Kafka [incarcerated] will also be made accessible to an international audience via livestream. 

Timetable: 

CYCLE 1: 

16th September 6 AM -17th September 6 AM

(24 HOURS) 

To watch online, click here

CYCLE 2: 

18th September 6 AM -  6 PM

(12 HOURS) 

To watch online, click here

CYCLE 3: 

19th September 6 AM - 12 AM

( 6 HOURS)

To watch online, click here.

CYCLE 4:

19th September 6 PM -  9 PM

( 3 HOURS) 

To watch online, click here

CYCLE 5: 

20th September 0 AM -20th of September 1:30 AM

 (1,5 HOURS) 

To watch online, click here

CYCLE 6:

20th of September 3 AM - 3:45 AM (45 MINUTES) 

To watch online, click here

CYCLE 7:

20th of September 4:30 AM- 4:52,5 AM (22,5 MINUTES) 

To watch online, click here.

*from this moment the doors stay open until time has collapsed 

 

Feel free to come at any time. 

Feel free to leave at any time.

Feel free to come again. 

We look forward to your visit- in Patarei or online. 

 

*If you have problems accessing any of the livestream links, go directly to elektron.art"

 
 
 
We are still looking for further support to cover the production costs. 
Donations are gratefully received. You can donate  here via GoFundMe or Paypal: 
 
kafkaincarceratedposter.png